Skip to Main content Skip to Navigation

hal-00941097v1  Journal articles
Alexander LorzBenoît Perthame. Long-term analysis of phenotypically structured models
Proceedings of the Royal Society of London. Series A, Mathematical and physical sciences, Royal Society, The, 2014, 470 (2167), pp.1-10. ⟨10.1098/rspa.2014.0089⟩
hal-01277831v1  Journal articles
Jean-Luc GouzéValérie Lemesle. Two simple growth models in the chemostat
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.145-155
tel-00006502v1  Theses
Valérie Lemesle. Modélisation structurée de la croissance cellulaire en chemostat: analyse et estimation
Mathématiques [math]. Université Nice Sophia Antipolis, 2004. Français
hal-02416265v1  Conference papers
Alex dos Reis de SouzaJean-Luc GouzéAndrey PolyakovDenis Efimov. On Adaptive Estimation of Bacterial Growth in the Competitive Chemostat
8. International-Federation-of-Automatic-Control (IFAC) Symposium on Mechatronic Systems (MECHATRONICS) / 11. International-Federation-of-Automatic-Control (IFAC) Symposium on Nonlinear Control Systems (NOLCOS), Sep 2019, Vienne, Austria. ⟨10.1016/j.ifacol.2019.11.789⟩
hal-00858541v1  Journal articles
Miled El HajjiJérôme HarmandHédia ChakerClaude Lobry. Association between competition and obligate mutualism in a chemostat
Journal of Biological Dynamics, Taylor & Francis Open, 2009, 3 (6), pp.635 - 647. ⟨10.1080/17513750902915978⟩
hal-00923826v1  Journal articles
Alain RapaportIhab HaidarJérôme Harmand. Global dynamics of the buffered chemostat for a general class of response functions
Journal of Mathematical Biology, Springer Verlag (Germany), 2015, 71 (1), pp.69-98. ⟨10.1007/s00285-014-0814-7⟩
hal-01300059v1  Journal articles
Radhouane Fekih-SalemNahla AbdellatifTewfik SariJérôme Harmand. Analyse mathématique d'un modèle de digestion anaérobie à trois étapes
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2014, 17, pp.53-71
hal-00711218v1  Book sections
Claude Lobry. La compétition dans le chémostat
Benoit, Eric and Furter, Jean-Philippe. TVC 81 : Des Nombres et des Mondes, édition Herman, pp.119-187, 2013, 9782705683757
hal-00780065v1  Journal articles
Tewfik Sari. Competitive Exclusion for Chemostat Equations with Variable Yields
Acta Applicandae Mathematicae, Springer Verlag, 2012, 123 (1), p. 201 - p. 219. ⟨10.1007/s10440-012-9761-8⟩
hal-00726364v1  Conference papers
Denis DochainPatrick de LeenheerAlain Rapaport. About Transgressive Over-Yielding in the Chemostat
IFAC MATHMOD 2012 - 7th Vienna International Conference on Mathematical Modelling, Feb 2012, Vienna, Austria. pp.653-658, ⟨10.3182/20120215-3-AT-3016.00116⟩
hal-00777559v1  Conference papers
Radhouane Fekih-SalemN. AbdellatifTewfik SariJérôme Harmand. On a three step model of anaerobic digestion including the hydrolysis of particulate matter
MATHMOD 2012 - 7th Vienna International Conference on Mathematical Modelling, Jan 2012, Vienne, Austria. 6 p
hal-00641231v1  Journal articles
Fabien CampilloMarc JoannidesIrène Larramendy. Stochastic modeling of the chemostat
Ecological Modelling, Elsevier, 2011, 222 (15), pp.2676-2689. ⟨10.1016/j.ecolmodel.2011.04.027⟩
hal-01090727v1  Journal articles
Fabien CampilloCoralie Fritsch. Weak Convergence of a Mass-Structured Individual-Based Model
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 72 (1), pp.37-73. ⟨10.1007/s00245-014-9271-3⟩
hal-02661154v1  Journal articles
Pedro GajardoFrédéric MazencHector Ramirez. Competitive Exclusion Principle in a Model of Chemostat with Delays
Dynamics of Continuous, Discrete and Impulsive Systems, Waterloo Press, 2009, 16 (2), pp.253-272
hal-00505820v1  Journal articles
Tewfik Sari. Comments on "Limit cycles in the chemostat with constant yields" Mathematical and Computer Modelling 45 (2007) 927-932
Mathematical and Computer Modelling, Elsevier, 2010, 52 (9-10), ⟨10.1016/j.mcm.2010.07.010⟩
inria-00505288v1  Journal articles
Tewfik Sari. A Lyapunov function for the chemostat with variable yields
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2010, 348 (13-14), pp.747-751. ⟨10.1016/j.crma.2010.06.008⟩